Arithmetic properties of the cohomology of Artin groups
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 28 (1999) no. 4, p. 695-717
@article{ASNSP_1999_4_28_4_695_0,
     author = {De Concini, Corrado and Procesi, Claudio and Salvetti, Mario and Stumbo, Fabio},
     title = {Arithmetic properties of the cohomology of Artin groups},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 28},
     number = {4},
     year = {1999},
     pages = {695-717},
     zbl = {0973.20025},
     mrnumber = {1760537},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1999_4_28_4_695_0}
}
De Concini, Corrado; Procesi, Claudio; Salvetti, Mario; Stumbo, Fabio. Arithmetic properties of the cohomology of Artin groups. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 28 (1999) no. 4, pp. 695-717. http://www.numdam.org/item/ASNSP_1999_4_28_4_695_0/

[Bo] N. Bourbaki, "Groupes et algebres de Lie" (chap. 4,5,6), Masson, Paris, 1981 | MR 647314 | Zbl 0483.22001

[Br] E. Brieskorn, Sur les groupes de tresses, Sem. Bourbaki, Lec. Notes in Math. 317 (1973), 21-44. | Numdam | MR 422674 | Zbl 0277.55003

[De] P. Deligne, Les immeubles des groupes de tresses generalizes, Invent. Math. 17 (1972), 273-302. | MR 422673 | Zbl 0238.20034

[DPS] C. De Concini - C. Procesi - M. Salvetti, Arithmetic properties of the cohomology of braid groups, to appear in Topology. | MR 1851561 | Zbl 0999.20046

[DS] C. De Concini - M. Salvetti, Cohomology of Artin groups, Math. Res. Lett. 3 (1996), 293-297. | MR 1386847 | Zbl 0870.57004

[DS1] C. De Concini - M. Salvetti, Stability for the ohomology of Artin Groups, to appear in Adv. Math. | Zbl 0982.20036

[DSS] C. De Concini - M. Salvetti - F. Stumbo, The top ohomology of Artin groups with coefficients in rank 1 local systems over Z, Topology Appl. 78 (1997), 5-20. | MR 1465022 | Zbl 0878.55003

[G] V.V. Goryunov, Cohomologies of groups of braid of series C and D and certain stratifications, Funktsional. Anal. i Prilozhen. 12,2 (1978), 138-140. | MR 498905 | Zbl 0409.20032

[S] M. Salvetti, The homotopy type of Artin groups, Math. Res. Lett. 1 (1994), 565-577. | MR 1295551 | Zbl 0847.55011